# SDR NWAA081505813

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 18,585 hours, 5,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: External E Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, TECHNICIAN FOUND THE EXTERIOR EMERGENCY LIGHT INOP AT DOOR 2 LEFT. MAINTENANCE RELAMPED THE EXTERIOR EMERGENCY LIGHT AND OPERATION CHECKED GOOD.
